# SDR DALA1108209009

- Difficulty date: February 2, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 45,383 hours, 36,394 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND EMERGENCY PATHWAY      LIGHTING INOPERATIVE AT ROW 27D/E. MAINTENANCE REPAIRED THE BROKEN WIRE AT THE UNDER SEAT CONNECTOR. THE SYSTEM RETURNEDTO NORMAL OPERATION. (2011-D0140)
